I am on a high dosage of 250mg of zolof Which I need but when it comes to sex I feel totally numb. I have barely any sex drive and my nerves down there can't feel anything. Its driving me nuts to have no feel when my husband touches me and I am afraid of trying a new medication as this one seems to work in every other way. Will this side effect ever go away??
Jess; Please talk with your doctor there are several medication you can take that well help give you back that good old feeling And they understand, And your right you get a medication that works you don't want to mess with it. We had a cream we used to mix up with different hormones that helped but now they have found some other oral medications that help both males and females like Welbutrin and Buspar to name a few. Let your doctor know as soon as you can because it takes awhile for these medication to help. Best of luck this is very common with Zoloft so don't worry the doctors are asked this question all the time. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2011 • 4 answers
Posted 11 Dec 2012 • 6 answers
Posted 24 May 2013 • 1 answer
Posted 6 May 2014 • 3 answers
Posted 31 Mar 2016 • 2 answers